THIS QUESTION I HAVE ASK MANY DOCTORS ,AND HAVE LOOKED FOR ANWSERS MYSELF
I'M 59 YRS OLD AND FOR THE PAST 29 YRS ,EVERY TIME I EAT ANYTHING THAT HAS DAIRY, OR NUTS OR YEAST
WITHIN A HOUR I START FEELIN SICK LIKE I'M TAKIN THE FLU , LOWER ABDOMINAL PAIN,MY COLON STARTS CRAMPING REALLY BAD I HAVE TO RUN TO THE RESTROOM BECAUSE OF DIARRHEA, AND I HURT BAD UP IN MY RECTUM, TILL THE NEXT DAY AND I'LL A BREAKOUT OF 3 LITTLE BUMPS ON MY PENIS, EVERY TIME THE BREAKOUT IS ALWAYS ON MY PENIS, THEN I WILL START TO FEELIN BETTER IN2-3 DAYS.AND IT 'S SOMETIMES 2WKS BEFORE THE RED BUMPS ARE GONE.
I HAVE DIARRHEA 5-10 MINS AFTER I EAT.I HAVE HAD ALL THE COLON TEST DONE,COLONOSCOPY, POLYP REMOVED,GALLBLADDER REMOVED. BLOOD TEST.
AND HAVE DIVERTICULITIS/COLITIS/IRRITABLE BOWEL SYNDROME.
MY DOCTOR SAID, HE DID NOT FIND ANYTHING IN MY TEST THAT WOULD BE THE CAUSE..
BUT THE ATTACKS ARE MORE OFFEN NOW ,AND NEED TO KNOW WHAT I CAN TAKE TO STOP THESE ATTACKS. I DO KNOW ITS CAUSED BY MY COLON ,BUT IS IT A DISEASES OR ALLERGY TO SOME FOODS-- BUT WHY THE BREAKOUT? WHAT CAN I DO ? IS THERE A HERB OR ANYTHING I CAN TAKE. PLEASE HELP.
You may be lactose intolerant, meaning you get sick when eating dairy products. Either avoid them altogether, or try an over-the-counter product called Dairy-Ease (there are others as well, I just can't think of them off the top of my head) to help you digest these foods. Youy may need to see an allergy doctor to find out if your symptoms truly are an allergy.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.